I'm 46 years old, currently in my 2nd year of my 2nd Mirena IUD (so I have had Mirena inserted for the last 6 years.
It works great with stopping my period, which were quite nasty.
I have worn glasses for the last 16 years, but over the last few years my eyes have got progressively worse. An eye check a week ago resulted in me being referred to an eye specialist to try and sort out why the strongest prescription won't give me clear vision in my right eye, (My appointment is in a week and half).
Most people I have read about have noticed vision problems within weeks of the insertion ..... could there be gradual vision problems happening over the 6yrs I've had Mirena inserted. I just can't seem to see clearly anymore.
Few women may experience a change in vision or contact lens. They can cause sudden or severe headache, confusion, problems with vision, sensitivity to light. It is not necessary that all woman will experience these side effects. It is best to consult your doctor and get examined .Do discuss your queries and concerns with your attending doctor. I sincerely hope it helps.
Best wishes and regards!
Thanks for your help ..... after a lot of research over the past week, I have made an an appointment next Wednesday to get the Mirena removed. I certainly don't want my vision to get any worse than what it already is.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.